# SDR CALA2025061805665

- Difficulty date: June 14, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 124,249 hours, 19,114 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE GAUGE AT 2L APPEARS TO BE LOW CHECKED L2 DOOR SLIDE PRESSURE AS REQUIRED, DOOR L2 PRESSURE CK NORMAL. REF. AMM 25-66-02
